# SDR SWAA2022030765770

- Difficulty date: April 8, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 33,896 hours, 20,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE INBD LOWER RMLG VAPOR BARRIER SUPPORT WEB AT BS 663.75 FOUND CRACK EMINATING FROM FASTENER HOLE. / REMOVED AND FABRICATED NEW WEB SUPPORT; ALODINE; PRMED AND INSTALLED WEB SUPPORT IAW B737-700 DWG 111A1511-27 AND 110A3116 REV E
